On the Berezin number of operators on the reproducing kernel of Hilbert space and related questions
DOI:
https://doi.org/10.3842/umzh.v74i4.7330Keywords:
Berezin number, Berezin symbol, Berezin norm, reproducing kernel Hilbert space, inequalitiesAbstract
UDC 517.956
We obtain some new inequalities for the Berezin number of operators via the Cauchy–Schwarz-type inequalities. Some other related questions are also discussed.
References
J. Aujla, F. Silva, Weak majorization inequalities and convex functions, Linear Algebra and Appl., 369, 217–233 (2003). DOI: https://doi.org/10.1016/S0024-3795(02)00720-6
M. W. Alomari, On Cauchy–Schwarz type inequalities and applications to numerical radius inequalities, Ric. Mat. (2022); doi.org/10.1007/s11587-022-00689-2. DOI: https://doi.org/10.1007/s11587-022-00689-2
N. Altwaijry, K. Feki, N. Minculete, Some new estimates for the Berezin number of hilbert space operators, Axioms, 11, 1–17 (2022). DOI: https://doi.org/10.3390/axioms11120683
N. Aronzajn, Theory of reproducing kernels, Trans. Amer. Math. Soc., 68, 337–404 (1950). DOI: https://doi.org/10.1090/S0002-9947-1950-0051437-7
F. A. Berezin, Covariant and contravariant symbols for operators, Math. USSR-Izvestiya, 6, 1117–1151 (1972). DOI: https://doi.org/10.1070/IM1972v006n05ABEH001913
M. Bakherad, U. Yamancı, New estimations for the Berezin number inequality, J. Inequal. and Appl., Paper № 40 (2020). DOI: https://doi.org/10.1186/s13660-020-2307-0
P. Bhunia, K. Paul, A. Sen, Inequalities involving Berezin norm and Berezin number, Complex Anal. and Oper. Theory, 17, № 7, 1–17 (2023). DOI: https://doi.org/10.1007/s11785-022-01305-9
S. S. Dragomir, Inequalities for the numerical radius of linear operators in Hilbert spaces, Springer-Briefs Math. (2013). DOI: https://doi.org/10.1007/978-3-319-01448-7
M. Hajmohamadi, R. Lashkaripour, M. Bakherad, Improvements of Berezin number inequalities, Linear and Multilinear Algebra, 68, № 6, 1218–1229 (2020). DOI: https://doi.org/10.1080/03081087.2018.1538310
T. Furuta, J. Mićić Hot, J. Peçarić, Y. Seo, Mond–Peçarić method in operator inequalities (inequalities for bounded selfadjoint operators on a Hilbert space), Element, Zagreb (2005).
M. T. Garayev, U. Yamancı, çebyşev's type inequalities and power inequalities for operators of Berezin number, Filomat, 33, № 8, 2307–2316 (2019). DOI: https://doi.org/10.2298/FIL1908307G
M. T. Garayev, M. W. Alomari, Inequalities for the Berezin number of operators and related questions, Complex Anal. and Oper. Theory, 15, 1–30 (2021). DOI: https://doi.org/10.1007/s11785-021-01078-7
M. T. Karaev, Berezin symbol and invertibility of operators on the functional Hilbert spaces, J. Funct. Anal., 238, № 1, 181–192 (2006). DOI: https://doi.org/10.1016/j.jfa.2006.04.030
T. Kato, Notes on some inequalities for linear operators, Math. Ann., 125, 208–212 (1952). DOI: https://doi.org/10.1007/BF01343117
F. Kittaneh, H. R. Moradi, Cauchy–Schwarz type inequalities and applications to numerical radius inequalities, Math. Inequal. Appl., 23, № 3, 1117–1125 (2020). DOI: https://doi.org/10.7153/mia-2020-23-85
D. S. Mitrinović, J. Peçarić, A. M. Fink, Classical and new inequalities in analysis, Kluwer Acad. Publ., Dordrecht (1993). DOI: https://doi.org/10.1007/978-94-017-1043-5
S. Sahoo, N. Das, D. Mishra, Berezin number and numerical radius inequalities for operators on Hilbert spaces, Adv. Oper. Theory, 5, 714–727 (2020). DOI: https://doi.org/10.1007/s43036-019-00035-8
S. Sahoo, N. Das, N. C. Rout, On Berezin number inequalities for operator matrices, Acta Math. Sinica (Engl. Ser.), 37, № 6, 873–892 (2021). DOI: https://doi.org/10.1007/s10114-021-9514-6
S. Saitoh, Y. Sawano, Theory of reproducing kernels and applications, Springer, Singapore (2016). DOI: https://doi.org/10.1007/978-981-10-0530-5
A. Sen, P. Bhunia, K. Paul, Berezin number inequalities of operators on reproducing kernel Hilbert spaces, Rocky Mountain J. Math., 52, № 3, 1039–1046 (2022). DOI: https://doi.org/10.1216/rmj.2022.52.1039
R. Tapdigoglu, New Berezin symbol inequalities for operators on the reproducing kernel Hilbert space, Operators and Matrices, 15, № 3, 1031–1043 (2021). DOI: https://doi.org/10.7153/oam-2021-15-64
U. Yamancı, M. Garayev, C. Çelik, Hardy–Hilbert type inequality in reproducing kernel Hilbert space: its applications and related results, Linear and Multilinear Algebra, 67, № 4, 830–842 (2019). DOI: https://doi.org/10.1080/03081087.2018.1490688
U. Yamancı, R. Tunç, M. Gürdal, Berezin number, Grüss-type inequalities and their applications, Bull. Malays. Mathe. Sci. Soc., 43, № 3, 2287–2296 (2020). DOI: https://doi.org/10.1007/s40840-019-00804-x
U. Yamancı, İ. M. Karlı, Further refinements of the Berezin number inequalities on operators, Linear and Multilinear Algebra, 70, № 20, 5237–5246 (2022). DOI: https://doi.org/10.1080/03081087.2021.1910123
K. Zhu, Operator theory in function spaces, second ed., Mathematical Surveys and Monographs, vol. 138, Amer. Math. Soc., Providence, R. I. (2007). DOI: https://doi.org/10.1090/surv/138